Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Anemic, suffering with pulmonary embolism, have leg ache, throat pain after being put on cerazette. Suggestions?

Hello there. I was Diagnosed with a Pulmonary Embolism In June and i am on warfarin till February, i m also Anaemic as well. I am 22 year old women from England. A few days ago i got put on this new pill , called : Cerazette Saturday night, i started to feel un well, got really bad aches in my legs and on Sunday started feeling my throat, found it very hard to swallow and it just felt soar and iv been like this now for a few days and i was just going to keep an eye on it for a week or two and see if it went away or not. Should i do that or go to the doctors?
Asked On : Sat, 5 Jan 2013
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor